PUBLICATIONS DE L'INSTITUT MATH\'EMATIQUE (BEOGRAD) (N.S.) EMIS ELibM Electronic Journals Publications de l'Institut Mathématique (Beograd)
Vol. 72(86), pp. 123-136 (2002)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home




D. Mentagui et K. el Hajioui

Laboratoire d'Analyse Convexe et Variationnelle, Systèmes Dynamiques et Processus Stochastiques, Faculté des Sciences, Kénitra, Maroc

Abstract: Let $\Phi:X\to \mathbb R^+$ be a kernel bounded on bounded subsets of a normed linear space $X$ and $f$ be a function in $\Gamma(X)$. The inf-convolution approximates of $f$ of parameters $\lambda>0$ associated to $\Phi$ are the functions defined for each $x\in X$ by $f_\lambda(x)=\inf\{f(u)+\Phi(\frac{x-u}\lambda):u\in X\}$. In this article, we prove that the slice convergence of a sequence $(f^n)_n$ in $\Gamma(X)$ is equivalent on the one hand to the convergence in the same sense of its sequences of inf-convolution approximates of sufficiently small parameters associated to $\Phi$, and on the other hand to the pointwise convergence of the regularized sequences defined in the theorem 3.10 of this paper. As well, we show that the Attouch-Wets convergence of $(f^n)_n$ is equivalent to the convergence in the same sense of its approximate sequences when the parameters $\lambda$ converge to $0$; which is also equivalent to their uniform convergence on bounded subsets of $X$. Then, we generalize in particular the main results of G. Beer [12] established in the case of Baire-Wijsman regularizations($\Phi=\|\!\cdot\!\|$).

Keywords: convex functions; inf-convolution approximates; slice convergence; Attouch-Wets convergence; pointwise convergence; uniform convergence

Classification (MSC2000): 52A41; 54B20; 40A30

Full text of the article:

Electronic version published on: 23 Nov 2003. This page was last modified: 24 Nov 2003.

© 2003 Mathematical Institute of the Serbian Academy of Science and Arts
© 2003 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition